Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 53145, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/53145

Products of derivations which act as Lie derivations on commutators of right ideals

Dipartimento di Matematica, Universitá di Messina, Salita Sperone 31, Messina 98166, Italy

Received 5 April 2006; Revised 22 October 2006; Accepted 30 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. De Filippis, “Products of derivations which act as Lie derivations on commutators of right ideals,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 53145, 13 pages, 2006. doi:10.1155/IJMMS/2006/53145